# SDR AALA991121

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK IN UPPER PRESS DECK AT BEAD FORWARD OF STATION 950, OUTBOARD MOST BEAD.  REPAIRED PER ESO 11697, DATED 7-21-99.  (M)
